Wyoming, 2015Flood in Wyoming, June 1 to 4, 2015
June 1 to 4, 2015 · NWS RIW · 1 event in 1 county or zone
Heavy rain the previous week filled the Big Horn River drainage basin with water. At the same time, recent warm temperatures were melting snow in the Greybull River drainage and additional thunderstorms occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain the previous week filled the Big Horn River drainage basin with water. At the same time, recent warm temperatures were melting snow in the Greybull River drainage and additional thunderstorms occurred. The combination of the high water on both rivers led to some minor river flooding near their confluence south of the town of Greybull. Flood waters upstream of the confluence threatened to flow across US Highway 16/20 south of Greybull. Some sandbagging was needed to prevent damage to a few homes. The flooding was relatively minor and limited to lowlands near the Greybull River and caused little to no damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 1, 4:54 PM MST, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 1, 4:54 PM MST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
ISSUED BY NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT MON JUN 1 2015
SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 331 PM MDT MON JUN 1 2015
THE MAIN CONCERN CONTINUES TO LIE WITH THIS EVENING ON THE
TIMING OF THE CONVECTION MOVING THROUGH THE NORTHWEST CORNER OF
THE STATE.
TONIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING THE POTENTIAL VORTICITY
ANOMALY CONTINUING TO PUSH TOWARDS UTAH AND SOUTHERN IDAHO. THIS
FEATURE IS PROGGED TO LIFT NORTHEAST INTO NORTHWEST WYOMING BY
THIS EVENING. BASED ON THE LATEST SATELLITE TRENDS IT APPEARS LIKE
THE LEADING EDGE OF THE POTENTIAL VORTICITY ANOMALY SHOULD REACH
THE IDAHO/WYOMING BORDER AROUND 01Z. THIS APPEARS TO BE VERY CLOSE
TO THE TIMING THAT THE 12Z NAM WAS PROJECTING. AS A RESULT...WE
COULD SEE SOME STRONG TO SEVERE STORMS ERUPT IN IDAHO DURING THE
NEXT COUPLE OF HOURS. CURRENT 0-6KM SHEAR PROFILES AT KSFX WERE
FAIRLY MARGINAL FOR SEVERE CONVECTION...BUT AS THE UPPER TROF
APPROACHES THE SURFACE FLOW MAY TRY TO BACK AROUND TO SOUTH-
SOUTHEAST WHICH IS CURRENTLY THE CASE IN NORTHERN UTAH. THIS WILL
CERTAINLY INCREASE THE POTENTIAL FOR HIGHER SHEAR VALUES AND THE
POTENTIAL FOR SUPERCELLS. IF SUPERCELLS DO GET GOING IN EASTERN
IDAHO THEN SOME OF THEM COULD CREEP INTO YELLOWSTONE AND THE
TETONS. AS THE EVENING WEARS ON...THESE STORMS COULD FORM INTO A
CLUSTER AND SHIFT NORTHEAST TOWARDS BEFORE WEAKENING OVER AREAS
EAST OF THOSE REGIONS. THE REST OF THE AREA MAY SEE SCATTERED
SHOWERS AND THUNDERSTORMS THIS EVENING IN RESPONSE TO THE JET
STREAK AND UPPER DIFFLUENCE. HOWEVER...THE BULK OF THE CONVECTION
SHOULD BEGIN TO WEAKEN AND DISSIPATE BY MIDNIGHT.
TUESDAY-TUESDAY NIGHT:
THE POTENTIAL VORTICITY ANOMALY/UPPER LEVEL WAVE IS PROGGED TO
LIFT NORTHEAST INTO MONTANA EARLY TUESDAY MORNING. HOWEVER...THERE
MAY BE SOME SCATTERED STRATIFORM SHOWERS/THUNDERSTORMS LURKING
BEHIND THE WAVE IN RESPONSE TO ISENTROPIC LIFT FROM RISING THETA
SURFACES. OTHERWISE...THE SOUTHERN HALF OF THE FORECAST AREA MAY
EXPERIENCE DRIER AND WARMER CONDITIONS DUE TO DOWNSLOPE FLOW ON
TUESDAY.
WEDNESDAY-WEDNESDAY NIGHT:
QUITE A BIT MORE UNCERTAINTY EXISTS IN THIS TIMEFRAME AS THE
UPPER LEVEL DIFFLUENCE CONTINUES TO PREVAIL. THIS WILL YIELD TO
MORE AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY OVER
THE HIGHER TERRAIN. THE GFS/ECMWF ARE SHOWING A FAIRLY STRONG
POTENTIAL VORTICITY ANOMALY MOVING THROUGH WESTERN WYOMING
WEDNESDAY EVENING WHICH MAY HELP ENHANCE CONVECTION DURING THE
LATE AFTERNOON AND EARLY EVENING. THE NAM IS NOT SHOWING MUCH
REFLECTION OF THIS WAVE...WHICH IS NOT YIELDING TO NEAR AS MUCH
PRECIPITATION CHANCES. FOR NOW...WE WILL NEED TO CONTINUE TO SEE
HOW MODELS EVOLVE WITH TIME.
LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 331 PM MDT MON JUN 1 2015
THE ACTIVE SPRING PATTERN WILL CONTINUE AS PERSISTENT SW FLOW
INTO THE INTERMOUNTAIN WEST DEVELOPS AHEAD OF A DEVELOPING LATE-
WEEK SW CONUS UPPER CUT-OFF. SHORTWAVES EMBEDDED WITHIN THIS FLOW
WILL BE THE CULPRIT FOR DAILY MAINLY AFTERNOON/EVENING CONVECTIVE
CHANCES. THE INITIAL NEGATIVELY TILTED SHORTWAVE WILL LIFT NE
REACHING UTAH BY LATE WEDNESDAY. MODELS PROG 500-1000 J/KG OF
SBCAPE ACROSS MUCH OF THE CWFA WITH THE HIGHEST VALUES FOUND OVR
JOHNSON/NATRONA COUNTIES. MEDIUM RANGE MODELS ARE CONSISTENT IN
LINGERING THIS CONVECTION WEDNESDAY NT AS THE SHORTWAVE TROUGH
AXIS LIFTS NORTHEAST THRU THE AREA. 0-6KM WIND SHEAR WILL BE
SUFFICIENT FOR STRONG TO LOCALLY SEVERE POTENTIAL ON WEDNESDAY IN
PLACES EAST OF THE DIVIDE. THURSDAYS CONVECTION AND ANY
THUNDERSTORM POTENTIAL WILL DEPEND ON THE TIMING OF THE INITIAL
SHORTWAVE. THE LATEST ECMWF SPEEDS THIS FTR UP...RACING IT ONTO
THE PLAINS THURSDAY. MEANWHILE...THE GFS IS SLOWER...LINGERING
INSTABILITY WEST ACROSS BYG-CPR EVEN INTO THURSDAY AFTERNOON.
TRANSITORY RIDGING WILL MOVE OVR THE CWFA THU NT/FRI MORNING AS
THE UPSTREAM PATTERN AMPLIFIES AHEAD OF SW CONUS CUT-OFF LOW.
ALTHOUGH EXPECT A GENERALLY MINIMA IN CONVECTIVE CHANCES DURING
THIS TIME...IT WILL BE SHORT-LIVED AS THE NEXT SHORTWAVE LIFTS NE
ACROSS THE CWFA FRIDAY AFTERNOON AND NIGHT. SBCAPE PROGS AGAIN
FLARE TO 800-1200 J/KG BYG-CPR FRIDAY AFTERNOON/EVENING. 0-6KM
SHEAR VALUES INCREASE TO AROUND 45 KTS FRIDAY EVENING WHICH
SUGGESTS AT LEAST THE POTENTIAL FOR A FEW STRONG STORMS IN PARTS
OF CENTRAL WYOMING. AS SPLIT FLOW STRENGTHENS THIS WEEKEND...THE
AREA WILL BE CAUGHT BETWEEN THE NRN STREAM AND SW CONUS CUT-OFF
LOW. ALTHOUGH SOME AFTERNOON AND EARLY CONVECTIVE CHANCES WILL
CONTINUE SAT/SUN...EXPECT THE COVERAGE AND SEVERE THREAT. TEMPS
WILL BE WARM AS HIGHS REACH INTO THE UPPER 60S AND 70S ACROSS
LOWER ELEVATIONS THRU THE PERIOD.
AVIATION...(FOR THE 00Z TAFS VALID THROUGH 00Z TUESDAY EVENING)
ISSUED AT 540 PM MDT MON JUN 1 2015
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS THROUGH 02-
03Z THIS EVENING PRODUCING LOCALIZED MVFR CONDITIONS AND MOUNTAIN
OBSCUREMENT ALONG WITH WINDS GUSTING TO NEAR 45 KNOTS. OTHERWISE VFR
WITH SCATTERED TO BROKEN CEILINGS AT OR ABOVE 8000 FEET AGL. VFR ON
TUESDAY WITH LESSER COVERAGE OF SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON.
FIRE WEATHER...
ISSUED AT 331 PM MDT MON JUN 1 2015
UNSETTLED CONDITIONS WILL PREVAIL DURING THE REMAINDER OF THE
WEEK. THIS WILL YIELD TO SCATTERED CHANCES OF AFTERNOON SHOWERS
AND THUNDERSTORMS ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN
WYOMING. THIS SHOULD KEEP THE BULK OF THE AREA IN GREEN-UP
CONDITIONS THROUGH THE WEEK.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ001-002-012-
013.
&&
SHORT TERM...COX
LONG TERM....HAHN
AVIATION...RUBIN
FIRE WEATHER...COX
Hazardous weather outlook, Jun 1, 7:03 PM MST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
803 PM MDT MON JUN 1 2015
WYZ001>020-022>030-021200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
803 PM MDT MON JUN 1 2015
...FLASH FLOOD WATCH FOR NORTHWESTERN WYOMING THROUGH MIDNIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL
WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH
CENTRAL WYOMING AND WEST CENTRAL WYOMING.
.DAY ONE...TONIGHT
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT NORTHERN WYOMING
THIS EVENING. STRONG WINDS TO 55 MPH AND PERIODS OF BRIEF HEAVY
RAINFALL WILL BE POSSIBLE THROUGH THE LATE EVENING
HOURS...ESPECIALLY ACROSS NORTHWESTERN WYOMING AND JOHNSON COUNTY.
ADDITIONAL PERIODS OF HEAVY RAINFALL MAY RESULT IN SOME DEBRIS
FLOWS ACROSS NORTHWESTERN WYOMING...WITH A FLASH FLOOD WATCH
REMAINING IN EFFECT THROUGH MIDNIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
TUESDAY...ISOLATED THUNDERSTORMS MAINLY OVER THE NORTH AND
NORTHEAST. THUNDERSTORMS COULD BE STRONG ESPECIALLY OVER JOHNSON
COUNTY.
WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS...WITH THE
STRONGEST ACTIVITY EXPECTED ALONG AND EAST OF THE DIVIDE.
THURSDAY...ISOLATED TO LOCALLY SCATTERED THUNDERSTORMS.
FRIDAY THROUGH SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER...INCLUDING BUT NOT LIMITED TO HAIL LARGER THAN
PEAS...STRONG WIND OVER 45 MPH...HEAVY RAINFALL...FLOODING...OR
ANY GENERAL WEATHER RELATED DAMAGE.
In the hours before
Special weather statement, Jun 1, 5:16 PM MST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
ISSUED BY NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT MON JUN 1 2015
WYZ023-024-020100-
SALT RIVER AND WYOMING RANGES WY-STAR VALLEY WY-
616 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY
UNTIL 700 PM MDT...
AT 613 PM MDT...SPOTTER OBSERVATIONS REPORTED AN AREA OF
THUNDERSTORMS PRODUCING STRONG WINDS MOVING NORTHEAST INTO THE STAR
VALLEY AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH CAN BE EXPECTED WITH THIS AREA OF
THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE... AFTON...ALPINE...THAYNE...STAR VALLEY
RANCH...TURNERVILLE...GROVER... MEADOW CREEK GUARD STATION...STEWART
PEAK... PERIODIC SPRING...AUBURN...FAIRVIEW...BEDFORD...ETNA...SWIFT
CREEK CAMPGROUND...MOOSE FLAT CAMPGROUND...BRIDGE CAMPGROUND...FORKS
CAMPGROUND AND LYNX CREEK CAMPGROUND.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4292 11105 4292 11104 4317 11105 4317 11104
4302 11062 4255 11098 4255 11104
TIME...MOT...LOC 0015Z 215DEG 38KT 4288 11173 4262 11101
HAHNSpecial weather statement, Jun 1, 6:01 PM MST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
ISSUED BY NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT MON JUN 1 2015
WYZ001>003-020145-
CODY FOOTHILLS WY-YELLOWSTONE NATIONAL PARK WY-ABSAROKA MOUNTAINS WY-
701 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PARK COUNTY UNTIL
745 PM MDT...
AT 700 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PAHASKA...OR NEAR EAST ENTRANCE...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SUNLIGHT BASIN AND CRANDALL CREEK AROUND 730 PM MDT.
DEAD INDIAN PASS AROUND 735 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REEF CREEK
CAMPGROUND...LITTLE SUNLIGHT CAMPGROUND...EAGLE CREEK CAMPGROUND...
REX HALE CAMPGROUND...PAHASKA TEPEE...SHOSHONE LODGE AND GUEST
RANCH...UXU LODGE...HUNTER PEAK CAMPGROUND...DEAD INDIAN CAMPGROUND
AND LAKE CREEK CAMPGROUND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL WYOMING.
LAT...LON 4468 10925 4435 10991 4460 11015 4500 10968
4500 10966
TIME...MOT...LOC 0100Z 227DEG 44KT 4453 10994
HAHNSpecial weather statement, Jun 1, 6:53 PM MST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
753 PM MDT MON JUN 1 2015
WYZ002-003-016-020300-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-UPPER WIND RIVER BASIN-
INCLUDING THE CITIES OF...PAHASKA...CODY...DUBOIS
753 PM MDT MON JUN 1 2015
SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST THROUGH THE AREA
UNTIL 900 PM. EXPECT GUSTY WIND TO 45 MPH WITH STORMS ALONG WITH
BRIEF HEAVY RAIN AND SMALL HAIL.
TAKE SHELTER INDOORS WHEN STORMS APPROACH YOUR AREA.
AR
Local storm report, Jun 1, 7:27 PM MST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
827 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 10 ESE LAKE 44.49N 110.21W
06/01/2015 PARK WY PARK/FOREST SRVC
YELLOWSTONE NATIONAL PARK EMPLOYEE REPORTED APPROXIMATELY
50 TREES DOWN BETWEEN LAKE AND SYLVAN PASS NEAR THE EAST
ENTRANCE TO THE PARK.
&&
KBRANHAMSpecial weather statement, Jun 1, 8:27 PM MST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
927 PM MDT MON JUN 1 2015
WYZ017>019-020415-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER BASIN-LANDER
FOOTHILLS-
927 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
1015 PM MDT...
AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERTON...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SAND DRAW AROUND 950 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAVER CREEK GASOLINE
PLANT...BEAVER CREEK GAS PLANT DEVON ENERGY CORPORATION POWER
PLANT...PHOSPHORIA GASOLINE PLANT...RIVERTON LANDFILL GAS TO ENERGY
DYNAMIS ENERGY LLC POWER PLANT AND SOUTHERN BOYSEN STATE PARK.
#
LAT...LON 4288 10854 4317 10816 4317 10771 4245 10822
TIME...MOT...LOC 0326Z 309DEG 31KT 4296 10831
BRANHAM
Special weather statement, Jun 1, 9:18 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1018 PM MDT MON JUN 1 2015
WYZ017-019-020500-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER BASIN-
1018 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
1100 PM MDT...
AT 1015 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SAND DRAW...WHICH IS 15 MILES SOUTHEAST OF RIVERTON...MOVING
NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
FREMONT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...RIVERTON
LANDFILL.
LAT...LON 4264 10826 4288 10845 4317 10795 4279 10756
TIME...MOT...LOC 0415Z 240DEG 49KT 4284 10824
MURRELL
Flood, Big Horn
- When
- June 1, 9:50 PM MST to June 4, 8:50 AM MST
- Where
- Big Horn County, 1.95 mi SSW of Greybull to 2.15 mi SSW of Greybull
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 44.473, -108.063
Minor flooding of the Greybull River occurred just south of Greybull near State Highway 789. The flooding occurred at the confluence of the Greybull River and the rain-swollen Big Horn River. Heavy rain of the previous week had filled the Big Horn River and the snowmelt run-off in the Greybull River began to back-up near the confluence. A small levee was reported to have collapsed upstream of the confluence causing further problems. Sandbags were deployed to prevent damage. Most of the flooding was confined to low-lying areas and little damage was reported.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Idaho, June 1, 20154 deaths · 3 injured · $18,000 · 2 in hail · 11 events
- Hail and Damaging Wind in West Virginia, June 1, 20151 death · 2 injured · $22,000 · 1 in hail · 5 events
- High Surf in Hawaii, June 1 to 3, 20151 death · 16 events
- Flooding in Arkansas, June 1 to 30, 2015$29 million · 4 events
- Flooding in Texas, June 1 to 30, 2015$30 million · 2 events
- Flooding in Louisiana, June 1 to 30, 20151 injured · $15 million · 6 events
- Flooding in Nebraska, June 1 to 30, 2015$9.1 million · 3 events
- Flash Flooding and Flood in South Dakota, June 1 to 3, 2015$953,000 · 4.5 in hail · 15 events
- Flooding in South Dakota, June 1 to 13, 2015$700,000 · 2 events
- Flash Flooding and Hail in Washington, June 1, 2015$410,000 · 0.75 in hail · 10 events
- Hail and Damaging Winds in Georgia, June 1 to 3, 2015$100,000 · 2 in hail · 15 events
- Damaging Winds in Utah, June 1, 20151 injured · $50,000 · 57 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571590.